EconPapers    
Economics at your fingertips  
 

Data driven smooth test of comparison for dependent sequences

P. Doukhan, D. Pommeret and L. Reboul

Journal of Multivariate Analysis, 2015, vol. 139, issue C, pages 147-165

Abstract: In this paper we propose a smooth test of comparison for the marginal distributions of strictly stationary dependent bivariate sequences. We first state a general test procedure and several cases of dependence are then investigated. The test is applied to both simulated data and real datasets.

Keywords: Smooth test; Schwarz’s rule; Strictly stationary process; m-dependence; α-mixing; θ-dependence; Long memory; Gaussian processes (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0047259X15000639
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: http://EconPapers.repec.org/RePEc:eee:jmvana:v:139:y:2015:i:c:p:147-165

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Journal of Multivariate Analysis is currently edited by de Leeuw, J.

More articles in Journal of Multivariate Analysis from Elsevier
Series data maintained by Dana Niculescu ().

 
Page updated 2017-02-27
Handle: RePEc:eee:jmvana:v:139:y:2015:i:c:p:147-165